# SDR USAA2011031091016

- Difficulty date: March 9, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 68,108 hours, 30,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 92 - PHX - EEL - ROW 11 EMERGENCY EXIT LIGHT LENS MISSING.  MAINTENACE REPLACED LENS COVER ROW 11 EMERGENCY LIGHT.
